International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 70, Pages 4389-4397

Quadratic pairs in characteristic 2 and the Witt cancellation theorem

Mohamed Abdou Elomary1,2

1Département de Mathématiques, Université Catholique de Louvain, Louvain-La-Neuve 1348, Belgium
2Département de Mathématiques, Faculté des Sciences et Techniques, Université Moulay Ismail, BP 509 Boutalamine, Errachidia 52000, Morocco

Received 28 October 2002

Copyright © 2003 Mohamed Abdou Elomary. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We define the orthogonal sum of quadratic pairs and we show that there is no Witt cancellation theorem for this operation in characteristic 2.